# SDR DALA2019091505312

- Difficulty date: September 14, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 72,917 hours, 9,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover Plate
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP FAIRING MISSING ONE COVER PLATE ON INBOARD SIDE. INSTALLED SPEED TAPE AND DEFERRED PER CDL 51-00-07 UNTIL COVER IS AVAILABLE TO REPLACE. LP 6364607.
